You are not currently logged in.
Access JSTOR through your library or other institution:
Sufficient Statistics in Elementary Distribution Theory
Robert V. Hogg and Allen T. Craig
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 17, No. 3 (Dec., 1956), pp. 209-216
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25048308
Page Count: 8
You can always find the topics here!Topics: Statistics, Statistical theories, Mathematical independent variables, Students, Statistical discrepancies, Mathematical theorems, Probabilities, Random variables, Sufficient conditions
Were these topics helpful?See something inaccurate? Let us know!